ForschungPublikationen
Publikationsdetails

Publikationsdetails

Higher braidings of diagonal type

verfasst von
Michael Cuntz, Tobias Ohrmann
Abstract

Heckenberger introduced the Weyl groupoid of a finite dimensional Nichols algebra of diagonal type. We replace the matrix of its braiding by a higher tensor and present a construction which yields further Weyl groupoids. Abelian cohomology theory gives evidence for the existence of a higher braiding associated to such a tensor.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Typ
Artikel
Journal
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)
Band
19
Anzahl der Seiten
23
ISSN
1815-0659
Publikationsdatum
06.04.2023
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Analysis, Geometrie und Topologie, Mathematische Physik
Elektronische Version(en)
https://www.emis.de/journals/SIGMA/2023/019/sigma23-019.pdf (Zugang: Offen)
https://doi.org/10.3842/SIGMA.2023.019 (Zugang: Offen)